# SDR ASAA2021021034071

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 48,354 hours, 14,610 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9188
- Condition: Faulted
- Location: Lt A/C Pack Bay
- Part time: 47,190 hours, 17,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL GOT MASTER CAUTION, CONT CABIN ZONE TEMP. EXTINGUISHED WITH RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-740-801-002.
